On Menger Spaces via Ideals

Articles > Article · 2021

Authors: Esra Dalan Yıldırım, Ayşegül ÇAKSU GÜLER, Oya ÖZBAKIR

Missouri Journal of Mathematical Sciences, Journal Indexed in AHCI, International, Scopus, 2021, vol 33, pp 186-194

DOI: 10.35834/2021/3302186

Summary

In this paper, we define $\mathfrak{I}$-Menger, $\mathfrak{I}$-star Menger, and $\mathfrak{I}$-strongly star Menger spaces using ideals, and give their relations to related spaces. We also investigate some properties of them. Finally, we show that the concepts of $\mathfrak{I}$-Menger, $\mathfrak{I}$-star Menger, and $\mathfrak{I}$-strongly star Menger are equivalent in the class of paracompact spaces.

View details